# SDR IPXA10558569

- Difficulty date: February 17, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 12,760 hours, 8,586 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2 FLOOR PANEL DAMAGED AT BS 1080, RBL 20, WL 208.  REPAIRED IAW EO NR B757-5320-9692-G.
